# SDR DALA2024013001396

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 97,849 hours, 44,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 756 S28-29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 LIGHTNING STRIKE ON FUSELAGE SKIN AT STA 756 BETWEEN STR 28R AND 29R CORRECTIVE ACTION: REPAIRED LIGHTNING STRIKE DAMAGE PER B757 SRM 53-00-01 (0175584)
